# SDR CA090526002

- Difficulty date: May 25, 2009
- Submitted: June 16, 2009
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 5,790 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Pressure Switch
- Part number: 9738114304
- Condition: Leaking
- Location: Hyd System
- Part time: 1,497 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) HYD SYS LOW PRESSURE WARNING SWITCH LEAKING HYD FLUID FROM VENT HOLE ON SIDE OF SWITCH.
